# SDR USAASB08057

- Difficulty date: August 2, 2008
- Submitted: August 11, 2008
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - MAINTENANCE REPORTED THE EMERGENCY LIGHTING IN THE AFT CABIN INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFT CABIN RT EMERGENCY LIGHT BATTERY PACK.  OPERATIONAL CHECK GOOD.  (S)
